# SDR MWEA010153

- Difficulty date: February 13, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591022839
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 12 LEFT AT STATION 1104.  FABRICATED AND INSTALLED LONGERON AND ANGLE.
